# SDR WX0A070238

- Difficulty date: October 3, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N874G
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT CORRODED APPROXIMATELY STATION 190 - 200, RBL - 7.  INSTALLED STRAP REPAIR PER ESO 80559 DATED 10-2-08, USING 0800 7075 T6, 12 INCHES LONG X 5 INCHES WIDE.
